# SDR LR7A2017041901169

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 35,846 hours, 21,877 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Bolt
- Condition: Loose
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK UNDER JOB CARD HB5302, FOUND AFT FUSELAGE INTERIOR FS968 RT BULKHEAD STRUT ATTACH BOLT LOOSE AT WL270 BL62, REQUIRING SKIN REWORK FOR OPEN AND CLOSURE.  REPAIRED IAW SMP583 SRM FIG 51-140-12.
